# SDR ASAA2023103045925

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 36,574 hours, 11,531 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER HOUSING,FILTER INDICATOR LEAKING. GROUNDED - YES. REMOVED AND REPLACED APU INDICATOR LUBE FILTER HOUSING,OIL FILTER,INDICATOR & AND HOUSING ASSY REF MM 49-91-13-400-802.OPS,LEAK CHECK GOOD.
